MathSciNet Relay Station
MathSciNet bibliographic data
MR130617 52.10
Carlitz, L. The sum of the angles in an $n$-dimensional simplex. Amer. Math. Monthly 68 1961 901–902.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement